Backward stochastic dynamics on a filtered probability space

Author: 

Liang, G
Lyons, T
Qian, Z

Publication Date: 

1 July 2011

Journal: 

Annals of Probability

Last Updated: 

2019-04-27T05:14:29.167+01:00

Issue: 

4

Volume: 

39

DOI: 

10.1214/10-AOP588

page: 

1422-1448

abstract: 

We demonstrate that backward stochastic differential equations (BSDE) may be reformulated as ordinary functional differential equations on certain path spaces. In this framework, neither Itô's integrals nor martingale representation formulate are needed. This approach provides new tools for the study of BSDE, and is particularly useful for the study of BSDE with partial information. The approach allows us to study the following type of backward stochastic differential equations. © 2011 Institute of Mathematical Statistics.

Symplectic id: 

179400

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article